Description: Zyrtec Cetirizine Rapid Acting Relief is an allergy & hayfever tablet that relieves hayfever & allergy symptoms. Zyrtec hayfever and allergy tablets are rapid acting and provide relief for 24 hours. Relieves hayfever & allergy symptoms, including: Sneezing Runny nose Watery/itchy eyes Hives and itchy skin rash Easy to swallow mini talbets for hayfever relief. Zyrtec Cetirizine Rapid Acting Hayfever & Allergy Relief tablets are small and easy to swallow. The active ingredient, cetirizine, helps to block the production of histamine to reduce symptoms of hayfever and allergy. Always read the label and follow the directions for use
Manufacturer: Johnson & Johnson
Directions: Adults and Children over 12 years: 1 tablet every 24 hours as necessary. Children 6 to 12 years: 1/2 tablet every 12 hours as necessary. Swallow whole with water. Do not chew or crush. Use as long as needed.
Ingredients: (Per tablet) Cetirizine hydrochloride 10mg. Contains Lactose Does not contain gluten or sucrose.
Product Warnings: Use as directed, always read the label. Keep out of reach of children. If symptoms persist, please contact your healthcare professional. Do not use: in children under the age of 6 years, if you are hypersensitive to any of the ingredients. Ask your doctor before use if you: are pregnant or trying to become pregnant, are breastfeeding, have liver or kidney disease Caution: If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor. Zyrtec may cause drowsiness. Avoid alcohol. If affected do not drive a vehicle or operate machinery. Keep to the recommended dose except on advice from your doctor/pharmacist. In the event of an overdose, seek medical attention immediately.